# SDR ASOA20140619073

- Difficulty date: June 19, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145
- Aircraft serial: 145110
- Aircraft time: 37,564 hours, 28,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 96776
- Condition: Inoperative
- Location: Emergency Light
- Part time: 17,179 hours, 12,401 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, THE AFT CABIN EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  MAINTENANCE R & R NR 4 EMERGENCY LIGHT SYS BATTERY PACK WITH OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
